School of Mathematics

Search site

Dr Vincenzo L Mantova

Research Fellow
Pure Mathematics

Contact details

Room: 9.29
Tel: +44 (0)113 3431619
Email: v.l.mantova @ leeds.ac.uk

Useful links

Homepage
Logic@Leeds

Publications

L'Innocente S, Mantova V Factorisation of germ-like series Journal of Logic and Analysis, 9, 2017
DOI:10.4115/jla.2017.9.3
View abstract

Mantova V Algebraic equations with lacunary polynomials and the Erdos-Renyi conjecture Rivista di Matematica della Universita di Parma, 7, 239-246, 2016
View abstract

Mantova V, Zannier U Polynomial–exponential equations and Zilber's conjecture Bulletin of the London Mathematical Society, 48, 309-320, 2016
DOI:10.1112/blms/bdv096
View abstract

Mantova V A pseudoexponential-like structure on the algebraic numbers The Journal of Symbolic Logic, 80, 1339-1347, 2015
DOI:10.1017/jsl.2014.41
View abstract

Mantova V, Zannier U Artin-whaples approximations of bounded degree in algebraic varieties Proceedings of the American Mathematical Society, 142, 2953-2964, 2014
View abstract

Mantova V Approssimazioni di Artin-Whaples con grado limitato su varietà algebriche Bolletino dell Unione Matematica Italiana, 6, 693-697, 2013

Mantova V Involutions on Zilber fields Rendiconti Lincei - Matematica e Applicazioni, 237-244, 2011
DOI:10.4171/RLM/598

Berarducci A, Mantova V Surreal numbers, derivations and transseries Journal of the European Mathematical Society
View abstract

Fuchs C, Mantova V, Zannier U On fewnomials, integral points and a toric version of Bertini's theorem Journal of the American Mathematical Society
DOI:10.1090/jams/878
View abstract